# SDR FDEA2019102412713

- Difficulty date: October 21, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47835
- Aircraft time: 103,318 hours, 31,184 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ADA321337
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FLOOR PANEL BWTWEEN STA 595 AND STA 675 BETWEEN -X75.5 AND -X107.5 IS   DAMAGED. MAIN CARGO FLOOR PANEL BETWEEN STA 595-675 AND BETWEEN -X75.5 AND -X107.5   FABRICATED ON MAE TRAVELER T19/1448049 IAW SRZ 25-005. CAT "A" MAJOR REPAIR.
